# SDR SWAA2019051732789

- Difficulty date: May 6, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 34,566 hours, 20,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB INTERNAL CRACKED AT BS. 663, RBL 42.  REPAIRED WEB IAW SRM.
